# SDR SWIA971671

- Difficulty date: January 24, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N295UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120295
- Engine: Pwa PW118A
- System (JASC): 2150 · Cabin Cooling System
- Part: Lt Pack
- Condition: Failed
- Location: Acm Bay
- Stage of operation: CL
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

LEFT PACK FAILED ON CLIMB THROUGH 700 FOLLOWED BY SMOKE LIGHT ON MAP PANEL AND SMOKE AURAL WARNING.  RETURNED TO SFO.  REMOVED AND REPLACED LEFT AIR CYCLE MACHINE WITH SERVICEABLE UNIT IAW MM 215005, OPS CHECKS GOOD AT THIS TIME.  (P/N 22045402) ON, (S/N 87303) ON, (S/N 100534) OFF.
